AACA, Contents of Vol. 26, Issue 1


… table of contents alert for Advances in Applied Clifford Algebras. Volume 26 Number 1 is now available online.

In this issue

Noncommutative Galois Extension and Graded q-Differential Algebra

Viktor Abramov

» Abstract   » Full text PDF

First Order Differential Operators Associated to the Space of Monogenic Functions in Parameter-Depending Clifford Algebras

Eusebio Ariza, Judith Vanegas & Franklin Vargas

» Abstract   » Full text PDF

Canal Surfaces with Quaternions

Selahattin Aslan & Yusuf Yaylı

» Abstract   » Full text PDF

On Pell Quaternions and Pell-Lucas Quaternions

Cennet Bolat Çimen & Ahmet İpek

» Abstract   » Full text PDF

Matrix Mechanics of the Relativistic Point Particle and String in Clifford Space

Kaare Borchsenius

» Abstract   » Full text PDF

The $${h(x)}$$ h ( x ) -Fibonacci Quaternion Polynomials: Some Combinatorial Properties

Paula Catarino

» Abstract   » Full text PDF

A Differential Calculus on the Z3-graded Quantum Group GL q (2)

Salih Celik & Fatma Bulut

» Abstract   » Full text PDF

A New Generalization of the Steiner Formula and the Holditch Theorem

Tülay Erişir, Mehmet Ali Güngör & Murat Tosun

» Abstract   » Full text PDF

One-Parameter Homothetic Motions and Euler-Savary Formula in Generalized Complex Number Plane $${\mathbb{C}_{J}}$$ C J

Nurten Gürses, Mücahit Akbiyik & Salim Yüce

» Abstract   » Full text PDF

Some Results on the Lattice Parameters of Quaternionic Gabor Frames

Stefan Hartmann

» Abstract   » Full text PDF

Geometric Algebra-based Modeling and Analysis for Multi-layer, Multi-temporal Geographic Data

Yong Hu, Wen Luo, Zhaoyuan Yu, Linwang Yuan & Guonian Lü

» Abstract   » Full text PDF

Two Novel Algebraic Techniques for Quaternion Least Squares Problems in Quaternionic Quantum Mechanics

Tongsong Jiang, Ziwu Jiang & Zhaozhong Zhang

» Abstract   » Full text PDF

The Fermi-Walker Derivative on the Spherical Indicatrix of a Space Curve

Fatma Karakuş & Yusuf Yaylı

» Abstract   » Full text PDF

The Fermi–Walker Derivative on the Spherical Indicatrix of Timelike Curve in Minkowski 3-Space

Fatma Karakuş & Yusuf Yaylı

» Abstract   » Full text PDF

Bicomplex Weighted Hardy Spaces and Bicomplex C*-algebras

Romesh Kumar, Kulbir Singh, Heera Saini & Sanjay Kumar

» Abstract   » Full text PDF

On Rotation About Lightlike Axis in Three-Dimensional Minkowski Space

Emilija Nešović

» Abstract   » Full text PDF

A Clifford Bundle Approach to the Wave Equation of a Spin 1/2 Fermion in the de Sitter Manifold

W. A. Rodrigues, S. A. Wainer, M. Rivera-Tapia, E. A. Notte-Cuello & I. Kondrashuk

» Abstract   » Full text PDF

An Alternative Approach to Elliptical Motion

Mustafa Özdemir

» Abstract   » Full text PDF

Pseudo f-Manifolds with Complemented Frames

Erdal Özüsağlam & Erbil Dikici

» Abstract   » Full text PDF

Point Particle with Extrinsic Curvature as a Boundary of a Nambu–Goto String: Classical and Quantum Model

Matej Pavšič

» Abstract   » Full text PDF

On Split k-Fibonacci and k-Lucas Quaternions

Emrah Polatli, Can Kizilates & Seyhun Kesim

» Abstract   » Full text PDF

Commutative C*-Algebras Generated by Toeplitz Operators on the Super Unit Ball

R. Quiroga-Barranco & A. Sánchez-Nungaray

» Abstract   » Full text PDF

Slice Lebesgue Measure of Quaternions

Guangbin Ren & Zhenghua Xu

» Abstract   » Full text PDF

Curvilinear Integral Theorems for Monogenic Functions in Commutative Associative Algebras

V. S. Shpakivskyi

» Abstract   » Full text PDF

The Pell Quaternions and the Pell Octonions

Anetta Szynal-Liana & Iwona Włoch

» Abstract   » Full text PDF

A Note on Jacobsthal Quaternions

Anetta Szynal-Liana & Iwona Włoch

» Abstract   » Full text PDF

New Types of Canal Surfaces in Minkowski 3-Space

Ali Uçum & Kazım İlarslan

» Abstract   » Full text PDF

Ulam–Hyers Stability for Fractional Differential Equations in Quaternionic Analysis

Zhan-Peng Yang, Tian-Zhou Xu & Min Qi

» Abstract   » Full text PDF

Tighter Uncertainty Principles Based on Quaternion Fourier Transform

Yan Yang, Pei Dang & Tao Qian

» Abstract   » Full text PDF

Expansions for the Dirac Operator and Related Operators in Super Spinor Space

Hongfen Yuan

» Abstract   » Full text PDF

Source: Email from springer_AT_alerts.springer.com, 19 Feb. 2016

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s